Please use this identifier to cite or link to this item:
Title: Graceful signed graphs : II the case of signed cycles with connected negative sections
Authors: Acharya, Mukti
Singh, Tarkeshwar
Keywords: Graceful signed graphs
Signed cycles
Issue Date: 2005
Citation: Czechoslovak Mathematical Journal, v.55, no.1, p.25-40
Appears in Collections:Mathematics and Statistics

Files in This Item:
File Description SizeFormat 
Geaceful sign graphs.pdf1.41 MBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.